MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM GO.NOW; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM GO.NOW; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061613
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred with the somatom go.Now ct system.A service engineer visited the customer to check the condition of the site and was notified that a fire had occurred in the gantry room on (b)(6), 2022.According to available information, the root cause was a short circuit on the customer´s power cables.The customer reported that the fire was extinguished by the fire department.As a result of the fire, the gantry covers were melted.There is no report of impact to the state of health of any patient or user involved.At this time, there is no indication that the ct device may have contributed to this event.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens completed the technical investigation of the reported event according to the information received, the siemens ct system neither caused nor contributed to the fire accident.The root cause of the problem was an internal short circuit near the customer's control panel and the air conditioning (ac) system.The short-circuit cable was not part of the siemens system and was the customer's responsibility.Also, the siemens ct system was switched off at the time when the fire accident occurred.No general design issue was identified.No further investigation within the complaint process is necessary.The complaint will be closed.

Brand Name
SOMATOM GO.NOW
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15594326
Report Number3004977335-2022-48000
Device Sequence Number16723234
Product Code JAK
UDI-Device Identifier04056869051291
UDI-Public04056869051291
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown